Sign in to follow this  
Followers 0
cgrncrlyn

Medication Tolerance

1 post in this topic

A weird thing has happened to me with my medication. I had been on Provigil for several years, which was supplemented with Adderall. The Provigil 200mg worked great for the first 18 months, then one day-it just no longer helped. My dose was increased up to 400 mg, but could not tolerate; so, I settled on 300 mg which again worked ok for about a year when it quit. Everytime this would happen the doctor would put me on Adderall and after I was off Provigil for a month or two, then it would start working again. My doctor than put me on Nuvigil, which did not work well at all. I stayed on it for 6 weeks, but it made me mean and argumentative, and I also felt tired all the time, and I had GI issues also. After this, I asked for Provigil again-it not only does not work, but the mood stuff and GI issues have persisted-even though the Provigil had never caused this before. It feels like something with my brain chemistry changed and now I can not tolerate Provigil at all, and this grieves me. Has anyone else experienced anything like this?

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0